# SDR 99ZZZX1701

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KX165
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO INOPERATIVE.  FADES OUT DURING FLIGHT.  REMOVED AND REPLACED.
